Vanishing theorems, linear and quadratic normality.
Inventiones mathematicae, Tome 87 (1987), pp. 573-586
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1987__87_143436,
author = {M. Schneider and Th. Peternell and J. Le Portier},
title = {Vanishing theorems, linear and quadratic normality.},
journal = {Inventiones mathematicae},
pages = {573--586},
year = {1987},
volume = {87},
zbl = {0618.14023},
url = {http://geodesic.mathdoc.fr/item/IM_1987__87_143436/}
}
M. Schneider; Th. Peternell; J. Le Portier. Vanishing theorems, linear and quadratic normality.. Inventiones mathematicae, Tome 87 (1987), pp. 573-586. http://geodesic.mathdoc.fr/item/IM_1987__87_143436/